Previous |  Up |  Next


[1] I. Vajda: On the convergence of information contained in a sequence of observations. Proc. Coll. on Inf. Th., Debrecen (Hungary), Budapest 1969. MR 0258525
[2] A. Rényi: On some basic problems of statistics from the point of view of information theory. Proc. Coll. on Inf. Th., Debrecen (Hungary), Budapest 1969.
[3] H. Chernoff: A measure of efficiency for tests of a hypothesis based on the sum of observations. Ann. Math. Stat. 23 (1952), 493-507. MR 0057518
[4] I. Vajda: Limit theorems for total variation of Cartesian product measures. Studia Sci. Math. Hungarica (in print). MR 0310950 | Zbl 0243.62034
[5] J. L. Doob: Stochastic processes. J. Willey, N. Y. 1953. MR 0058896 | Zbl 0053.26802
[6] L. H. Koopmans: Asymptotic rate of discrimination for Markov processes. Ann. Math. Stat. 31 (1960), 982-994. MR 0119368 | Zbl 0096.12603
[7] S. Bochner: Lectures on Fourier integrals. Princeton Univ. Press, 1959. MR 0107124 | Zbl 0085.31802
[8] A. Perez: Notions généralisées d'incertitude, d'entropie et d'information du point de vue de la théorie de martingales. Trans. First Prague Conf. on Inf. Th., Prague 1957. Zbl 0102.13204
[9] I. Csiszár: Information-type measures of difference of probability distributions and indirect observations. Studia Sci. Math. Hungarica 2 (1967), 299-318. MR 0219345
[10] A. Rényi: On measures of entropy and information. Proc. 4th Berkeley Symp. on Prob. and Math. Stat., Berkeley, Vol. I, 547-561. MR 0132570
[11] O. Kraft D. Plachky: Bounds for the power of likelihood ratio tests and their asymptotic properties. (Preliminary report, University of Münster).
[12] S. Kullback: Information theory and statistics. Willey, N. Y. 1959. MR 0103557 | Zbl 0088.10406
[13] H. Chernoff: Large sample theory: Parametric case. Ann. Math. Stat 27 (1956), 1-22. MR 0076245 | Zbl 0072.35703
[14] I. Vajda: Accumulation of information in case that sample variables depend on sample size. Studia Sci. Math. Hungarica (in print).
[15] Sanov: On large deviations probabilities of random variables. Mat. Sborník, N. S. 42 (1957), 11-44.
[16] R. R. Bahadur R. Ranga Rao: On deviations of the sample mean. Ann. Math. Stat. 31 (1960), 1015-1027. MR 0117775
Partner of
EuDML logo